Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 1 - 13

From Bi-Hamiltonian Geometry to Separation of Variables: Stationary Harry-Dym and the KdV Dressing Chain

Authors
Maciej Blaszak
Corresponding Author
Maciej Blaszak
Received 14 March 2001, Revised 19 June 2001, Accepted 25 June 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.1How to use a DOI?
Abstract
Separability theory of one-Casimir Poisson pencils, written down in arbitrary coordnates, is presented. Separation of variables for stationary Harry-Dym and the KdV dressing chain illustrates the theory.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
1 - 13
Publication Date
2002/02
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Maciej Blaszak
PY  - 2002
DA  - 2002/02
TI  - From Bi-Hamiltonian Geometry to Separation of Variables: Stationary Harry-Dym and the KdV Dressing Chain
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 13
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.1
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.1
ID  - Blaszak2002
ER  -